# SDR AU980774

- Difficulty date: June 29, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Pilats PC12
- Engine: Pwa PT6A67
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Relief Valve
- Part number: 3038336
- Condition: Sticking
- Location: Engine
- Stage of operation: CR
- Nature of condition: E, K
- Precautionary procedure: K

## Discrepancy

(AUS) ENGINE OIL PRESSURE RELIEF VALVE SUSPECT STICKING.
